# SDR WVER0228201500006

- Difficulty date: February 28, 2016
- Submitted: February 29, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 30,720 hours, 24,688 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670341462
- Condition: Damaged
- Location: Bs 220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB 670BA-53-045, REV C, DISCOVERED RT COCKPIT FRAME SECTOR AT FS 220.00 TO HAVE FOUR HOLES DRILLED INTO THE RADIUS OF THE FRAME.  REPLACED RT FS 220.00, FRAME SECTOR.
